Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with hypothyroidism, feel tired, weight gain, lump in neck with chronic pain. Is this related ?

I was diagnosed with hypothyroidism 1 1/2 years ago. In the last year my health seems to have taken a mysterious dive. I went from just being tired all the time and gaining weight to gaining over 50 pounds and having a noticable lump in my neck and chronic pain where the lump is. I have had hoarseness for 8 months now and there are days when my neck and throat feel so tught that it hurts to swallow solid foods. The area between my cest and my neck is always swollen some days more than others. Plus for the past week I have woken up covered in sweat and freezing. Is all this related to my hypothyroidism?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

All your complaints may be related to hypothyroidism and i feel you require repeat thyroid blood test and increase in medication. You should become perfectly fine with treatment.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor